MAUDE Adverse Event Report: 3M COMPANY COMPLY¿; INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS

3M COMPANY COMPLY¿; INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS
Model Number 1233LF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Reported that the bowie dick comply test failed 4 times in 3 different sterilizers.All tests came from the same box with the same lot #.After each failure, each sterilizer was inspected/examined by the manufacturer's service technician.The technician found nothing wrong with any of the 3 sterilizers and recommended that the bowie dick test from a different lot # be run in all 3 autoclaves.This was done and all three passed.

Brand Name
COMPLY¿
Common Device Name
INDICATOR, PHYSICAL/CHEMICAL STERILIZATION PROCESS
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave.
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key8443242
Report Number8443242
Device Sequence Number19564628
Product Code JOJ
UDI-Device Identifier50707387584158
UDI-Public(01)50707387584158(170210107(10)202101CH
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
Report Date (Section F) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1233LF
Device Catalogue Number1233LF
Device Lot Number202101CH
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2019
Patient Sequence Number1
Date Report Sent to FDA03/08/2019